# SDR AALA20090513TUL16

- Difficulty date: January 21, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 72,225 hours, 38,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME CRACKED AT TAILCONE ALIGNMENT PIN, 9:00 POSITION.  INSTALLED REPAIR DOUBLER PER SRM 53-01-00.
